# SDR 2008UALA00772

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 43,646 hours, 8,610 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Unknown
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT HAND ENG IDG FILTER BYPASS D, P, I POPPED OUT.  REPLACED IDG PER MM 24-11-01. OPS. CHECK NORMALLY.  SUSPECT IDG BEARING & SEAL DETERIORATION.   COMPLETED VERIFICATION FLT & RT ENGINE IDG CHECKD GOOD FOR SERVICE.
